Evidence map›Paper›PMID 33139369›Full record

ArticleBMJ case reports2020

Acute right ventricular failure: a novel presentation of methadone-induced cardiotoxicity.

Mohamad Badie Taha, Osama Dasa, Mohammad Al-Ani, Omar B Taha, Nila S Radhakrishnan, Mustafa M Ahmed

Open access · greenAbstract readCase Reports
In one paragraph

Article in BMJ case reports, 2020. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed
0.4field-weighted citation impact, top 32% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed, 4 citations in OpenAlex.

  1. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

6 authors at 1 institution in 1 country.

Mohamad Badie TahaDivision of Hospital Medicine, University of Florida College of Medicine, Gainesville, Florida, USA mohamad.taha@medicine.ufl.edu.ORCID http://orcid.org/0000-0002-9975-1220
Osama DasaDivision of Hospital Medicine, University of Florida College of Medicine, Gainesville, Florida, USA.
Mohammad Al-AniDivision of Cardiovascular Medicine, University of Florida College of Medicine, Gainesville, Florida, USA.
Omar B TahaDivision of Hospital Medicine, University of Florida College of Medicine, Gainesville, Florida, USA.
Nila S RadhakrishnanDivision of Hospital Medicine, University of Florida College of Medicine, Gainesville, Florida, USA.
Mustafa M AhmedDivision of Cardiovascular Medicine, University of Florida College of Medicine, Gainesville, Florida, USA.
University of Florida · US

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

As methadone use increases, the potential for methadone-induced cardiotoxicity (MIC) may rise. We describe a case of acute right ventricular (RV) failure leading to cardiogenic shock after methadone overdose. This presentation was followed by full RV recovery. This previously undescribed presentation highlights the challenges involved with MIC, its diagnosis and its management.

Indexed as

Acute DiseaseAntitussive AgentsCardiotoxicityDrug OverdoseFemaleHeart FailureHumansMethadoneMiddle AgedTomography, X-Ray ComputedVentricular Function, RightAntitussive AgentsMethadonecardiovascular systemclinical diagnostic testsheart failuretoxicology

Identifiers

PMID33139369
PMCPMC7607575
OpenAlexW3097687638

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.